SOLUTION OF NONLINEAR FRACTIONAL BOUNDARY VALUE PROBLEMS WITH NONHOMOGENEOUS BOUNDARY CONDITIONS


Alkan S., Seçer A.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.14, pp.284-295, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14
  • Publication Date: 2015
  • Title of Journal : APPLIED AND COMPUTATIONAL MATHEMATICS
  • Page Numbers: pp.284-295

Abstract

In this paper, as an original contribution to literature, sinc-collocation method is firstly presented to solve the nonlinear fractional boundary value problem with nonhomogeneous conditions. Obtained results are given as two new theorems. To illustrate the efficiency and robustness of the introduced method some numerical examples are presented.